RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 2(368), Pages 67–112 (Mi umn1722)  

This article is cited in 6 scientific papers (total in 7 papers)

Fibrations into del Pezzo surfaces

M. M. Grinenko

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: This paper surveys the birational geometry of three-dimensional fibrations into del Pezzo surfaces. The structure of these varieties, problems of their rationality and birational rigidity, and related questions are considered.

DOI: https://doi.org/10.4213/rm1722

Full text: PDF file (834 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:2, 255–300

Bibliographic databases:

Document Type: Article
UDC: 512.76
MSC: Primary 14E08, 14J30; Secondary 14D06, 14G22, 14E07, 14J45, 14E30, 14M10
Received: 20.07.2005

Citation: M. M. Grinenko, “Fibrations into del Pezzo surfaces”, Uspekhi Mat. Nauk, 61:2(368) (2006), 67–112; Russian Math. Surveys, 61:2 (2006), 255–300

Citation in format AMSBIB
\Bibitem{Gri06}
\by M.~M.~Grinenko
\paper Fibrations into del Pezzo surfaces
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 2(368)
\pages 67--112
\mathnet{http://mi.mathnet.ru/umn1722}
\crossref{https://doi.org/10.4213/rm1722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261543}
\zmath{https://zbmath.org/?q=an:1124.14020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..255G}
\elib{http://elibrary.ru/item.asp?id=25787279}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 2
\pages 255--300
\crossref{https://doi.org/10.1070/RM2006v061n02ABEH004312}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240101600002}
\elib{http://elibrary.ru/item.asp?id=13502767}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748300540}


Linking options:
  • http://mi.mathnet.ru/eng/umn1722
  • https://doi.org/10.4213/rm1722
  • http://mi.mathnet.ru/eng/umn/v61/i2/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cheltsov I., “Nonrational del Pezzo fibrations”, Adv. Geom., 8:3 (2008), 441–450  crossref  mathscinet  zmath  isi  scopus
    2. F. A. Bogomolov, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, A. V. Pukhlikov, M. Reid, I. R. Shafarevich, V. V. Shokurov, “Vasilii Alekseevich Iskovskikh (obituary)”, Russian Math. Surveys, 64:5 (2009), 939–946  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. V. Pukhlikov, “Birational geometry of Fano double spaces of index two”, Izv. Math., 74:5 (2010), 925–991  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. V. Pukhlikov, “Birationally rigid varieties. II. Fano fibre spaces”, Russian Math. Surveys, 65:6 (2010), 1083–1171  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Shokurov V.V., Choi Sung Rak, “Geography of log models: theory and applications”, Cent. Eur. J. Math., 9:3 (2011), 489–534  crossref  mathscinet  zmath  isi  elib  scopus
    6. A. V. Pukhlikov, “Birational geometry of higher-dimensional Fano varieties”, Proc. Steklov Inst. Math., 288, suppl. 2 (2015), S1–S150  mathnet  crossref  crossref  isi  elib
    7. Ahmadinezhad H., “On pliability of del Pezzo fibrations and Cox rings”, J. Reine Angew. Math., 723 (2017), 101–125  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:442
    Full text:165
    References:53
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019